Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 41, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jun 14, 2014, 3:52 AM CDT. It took effect at Jun 15, 2014, 7:00 AM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2014, 3:52 AM CDT (08:52 UTC)
- In effect from
- Jun 15, 2014, 7:00 AM CDT
- Expired
- Jun 15, 2014, 9:20 PM CDT
- In force
- 14 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
601 WHUS73 KGRB 140852 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 352 AM CDT SAT JUN 14 2014 ...INCREASING SOUTH/SOUTHEAST WINDS AND BUILDING WAVES EXPECTED SUNDAY MORNING... .SOUTH TO SOUTHEAST WINDS WILL INCREASE EARLY SUNDAY MORNING...AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF A LOW PRESSURE SYSTEM AND APPROACHING COLD FRONT. THE PROLONGED PERIOD OF SOUTH TO SOUTHEAST WINDS WILL GENERATE LARGE WAVES...ESPECIALLY ON LAKE MICHIGAN. LMZ541>543-141700- /O.NEW.KGRB.SC.Y.0041.140615T1200Z-140616T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 352 AM CDT SAT JUN 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 4 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SUNDAY TO 4 AM CDT MONDAY. * WINDS...SOUTHEAST TO SOUTH INCREASING TO 15 TO 25 KTS EARLY SUNDAY MORNING. * WAVES...2 TO 4 FT SUNDAY MORNING...BUILDING TO 4 TO 7 FT ON SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-141700- /O.NEW.KGRB.SC.Y.0041.140615T1400Z-140616T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 352 AM CDT SAT JUN 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CDT SUNDAY. * WINDS...SOUTHEAST TO SOUTH INCREASING TO 15 TO 25 KTS SUNDAY MORNING. * WAVES...1 TO 3 FT SUNDAY MORNING...BUILDING TO 2 TO 4 FT ON SUNDAY AFTERNOON. SOME HIGHER WAVES ARE POSSIBLE NORTH OF CHAMBERS ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
9 follow-up statements
479 WHUS73 KGRB 141437 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 937 AM CDT SAT JUN 14 2014 ...INCREASING SOUTH/SOUTHEAST WINDS AND BUILDING WAVES EXPECTED SUNDAY MORNING... .SOUTH TO SOUTHEAST WINDS WILL INCREASE EARLY SUNDAY MORNING...AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF A LOW PRESSURE SYSTEM AND APPROACHING COLD FRONT. THE PROLONGED PERIOD OF SOUTH TO SOUTHEAST WINDS WILL GENERATE LARGE WAVES...ESPECIALLY ON LAKE MICHIGAN. LMZ541>543-142245- /O.CON.KGRB.SC.Y.0041.140615T1200Z-140616T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 937 AM CDT SAT JUN 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO 4 AM CDT MONDAY... * WINDS...SOUTHEAST TO SOUTH INCREASING TO 15 TO 25 KTS EARLY SUNDAY MORNING. * WAVES...2 TO 4 FT SUNDAY MORNING...BUILDING TO 4 TO 7 FT ON SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-142245- /O.CON.KGRB.SC.Y.0041.140615T1400Z-140616T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 937 AM CDT SAT JUN 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT SUNDAY... * WINDS...SOUTHEAST TO SOUTH INCREASING TO 15 TO 25 KTS SUNDAY MORNING. * WAVES...1 TO 3 FT SUNDAY MORNING...BUILDING TO 2 TO 4 FT ON SUNDAY AFTERNOON. SOME HIGHER WAVES ARE POSSIBLE NORTH OF CHAMBERS ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
472 WHUS73 KGRB 142142 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 442 PM CDT SAT JUN 14 2014 ...INCREASING SOUTH/SOUTHEAST WINDS AND BUILDING WAVES EXPECTED SUNDAY MORNING... .SOUTH TO SOUTHEAST WINDS WILL INCREASE EARLY SUNDAY MORNING...AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF A LOW PRESSURE SYSTEM AND APPROACHING COLD FRONT. THE PROLONGED PERIOD OF SOUTH TO SOUTHEAST WINDS WILL GENERATE LARGE WAVES...ESPECIALLY ON LAKE MICHIGAN. LMZ541>543-150545- /O.CON.KGRB.SC.Y.0041.140615T1200Z-140616T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 442 PM CDT SAT JUN 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO 4 AM CDT MONDAY... * WINDS...SOUTH INCREASING TO 15 TO 30 KTS EARLY SUNDAY MORNING. * WAVES...3 TO 5 FT SUNDAY MORNING...BUILDING TO 4 TO 7 FT ON SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-150545- /O.CON.KGRB.SC.Y.0041.140615T1400Z-140616T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 442 PM CDT SAT JUN 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT SUNDAY... * WINDS...SOUTH INCREASING TO 15 TO 30 KTS SUNDAY MORNING. * WAVES...1 TO 3 FT SUNDAY MORNING...BUILDING TO 3 TO 5 FT ON SUNDAY AFTERNOON. SOME HIGHER WAVES ARE POSSIBLE NORTH OF CHAMBERS ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
137 WHUS73 KGRB 150241 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 941 PM CDT SAT JUN 14 2014 ...INCREASING SOUTH/SOUTHEAST WINDS AND BUILDING WAVES EXPECTED SUNDAY MORNING... .SOUTH TO SOUTHEAST WINDS WILL INCREASE EARLY SUNDAY MORNING...AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF A LOW PRESSURE SYSTEM AND APPROACHING COLD FRONT. THE PROLONGED PERIOD OF SOUTH TO SOUTHEAST WINDS WILL GENERATE LARGE WAVES...ESPECIALLY ON LAKE MICHIGAN. LMZ541>543-151045- /O.CON.KGRB.SC.Y.0041.140615T1200Z-140616T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 941 PM CDT SAT JUN 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO 4 AM CDT MONDAY... * WINDS...SOUTH INCREASING TO 15 TO 30 KTS EARLY SUNDAY MORNING. * WAVES...3 TO 5 FT SUNDAY MORNING...BUILDING TO 4 TO 7 FT ON SUNDAY AFTERNOON. WINDS AND WAVES WILL GRADUALLY SUBSIDE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-151045- /O.CON.KGRB.SC.Y.0041.140615T1400Z-140616T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 941 PM CDT SAT JUN 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT SUNDAY... * WINDS...SOUTH INCREASING TO 15 TO 30 KTS SUNDAY MORNING. * WAVES...1 TO 3 FT SUNDAY MORNING...BUILDING TO 3 TO 5 FT ON SUNDAY AFTERNOON. SOME HIGHER WAVES ARE POSSIBLE NORTH OF CHAMBERS ISLAND. WINDS AND WAVES WILL GRADUALLY SUBSIDE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ECKBERG
326 WHUS73 KGRB 150507 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1207 AM CDT SUN JUN 15 2014 ...INCREASING SOUTH/SOUTHEAST WINDS AND BUILDING WAVES EXPECTED SUNDAY MORNING... .SOUTH TO SOUTHEAST WINDS WILL INCREASE EARLY SUNDAY MORNING...AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF A LOW PRESSURE SYSTEM AND APPROACHING COLD FRONT. THE PROLONGED PERIOD OF SOUTH TO SOUTHEAST WINDS WILL GENERATE LARGE WAVES...ESPECIALLY ON LAKE MICHIGAN. LMZ541>543-151315- /O.CON.KGRB.SC.Y.0041.140615T1200Z-140616T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1207 AM CDT SUN JUN 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM CDT MONDAY... * WINDS...SOUTH INCREASING TO 15 TO 30 KTS EARLY SUNDAY MORNING. * WAVES...3 TO 5 FT THIS MORNING...BUILDING TO 4 TO 7 FT ON DURING THE AFTERNOON. WINDS AND WAVES WILL GRADUALLY SUBSIDE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-151315- /O.CON.KGRB.SC.Y.0041.140615T1400Z-140616T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1207 AM CDT SUN JUN 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WINDS...SOUTH INCREASING TO 15 TO 30 KTS SUNDAY MORNING. * WAVES...1 TO 3 FT LATER THIS MORNING...BUILDING TO 3 TO 5 FT ON THIS AFTERNOON. SOME HIGHER WAVES ARE POSSIBLE NORTH OF CHAMBERS ISLAND. WINDS AND WAVES WILL GRADUALLY SUBSIDE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ECKBERG
233 WHUS73 KGRB 150850 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 350 AM CDT SUN JUN 15 2014 ...INCREASING SOUTH/SOUTHEAST WINDS AND BUILDING WAVES THIS MORNING... .SOUTH TO SOUTHEAST WINDS WILL INCREASE THIS MORNING...AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF A LOW PRESSURE SYSTEM AND APPROACHING COLD FRONT. THE PROLONGED PERIOD OF SOUTH TO SOUTHEAST WINDS WILL GENERATE LARGE WAVES...ESPECIALLY ON LAKE MICHIGAN. LMZ541>543-151700- /O.CON.KGRB.SC.Y.0041.140615T1200Z-140616T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 350 AM CDT SUN JUN 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM CDT MONDAY... * WINDS...SOUTH INCREASING TO 15 TO 25 KTS THIS MORNING. GUSTS TO 30 KTS. WINDS WILL SLOWLY SUBSIDE TONIGHT BEHIND THE COLD FRONT. * WAVES...1 TO 3 FT EARLY THIS MORNING...BUILDING TO 4 TO 7 FT DURING THE LATE MORNING AND AFTERNOON. WAVES WILL GRADUALLY SUBSIDE LATE TONIGHT. * HIGHER WINDS AND WAVES POSSIBLE IN AND NEAR ANY THUNDERSTORM ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-151700- /O.CON.KGRB.SC.Y.0041.140615T1400Z-140616T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 350 AM CDT SUN JUN 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WINDS...SOUTH TO SOUTHEAST INCREASING TO 15 TO 25 KTS THIS MORNING. GUSTS TO 30 KTS. WINDS WILL DIMINISH THIS EVENING BEHIND THE COLD FRONT. * WAVES...1 TO 3 FT...BUILDING TO 2 TO 4 FT LATE THIS MORNING AND AFTERNOON. SOME HIGHER WAVES ARE POSSIBLE NORTH OF CHAMBERS ISLAND. WAVES WILL GRADUALLY SUBSIDE THIS EVENING. * HIGHER WINDS AND WAVES POSSIBLE IN AND NEAR ANY THUNDERSTORM ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
477 WHUS73 KGRB 151518 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1018 AM CDT SUN JUN 15 2014 ...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THROUGH THIS EVENING... .GUSTY SOUTH WINDS WILL CONTINUE...AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF A LOW PRESSURE SYSTEM AND APPROACHING COLD FRONT. THE PROLONGED PERIOD OF SOUTH WINDS WILL GENERATE LARGE WAVES...ESPECIALLY ON LAKE MICHIGAN. LMZ521-522-152330- /O.CON.KGRB.SC.Y.0041.000000T0000Z-140616T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1018 AM CDT SUN JUN 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTH WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS. WINDS WILL DIMINISH THIS EVENING BEHIND THE COLD FRONT. * WAVES...1 TO 3 FT...BUILDING TO 2 TO 4 FT. SOME HIGHER WAVES ARE POSSIBLE NORTH OF CHAMBERS ISLAND. WAVES WILL GRADUALLY SUBSIDE THIS EVENING. * HIGHER WINDS AND WAVES POSSIBLE IN AND NEAR ANY THUNDERSTORM ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-152330- /O.CON.KGRB.SC.Y.0041.000000T0000Z-140616T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1018 AM CDT SUN JUN 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY... * WINDS...SOUTH WINDS OF 20 TO 25 KTS...WITH GUSTS TO 30 KTS. WINDS WILL SLOWLY SUBSIDE TONIGHT BEHIND THE COLD FRONT. * WAVES...WAVES BUILDING TO 4 TO 7 FT. WAVES WILL GRADUALLY SUBSIDE LATE TONIGHT. * HIGHER WINDS AND WAVES POSSIBLE IN AND NEAR ANY THUNDERSTORM ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
146 WHUS73 KGRB 152049 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 349 PM CDT SUN JUN 15 2014 ...GUSTY WINDS AND HIGH WAVES WILL CONTINUE THROUGH TONIGHT... .GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING...AHEAD OF A LOW PRESSURE SYSTEM AND APPROACHING COLD FRONT. THE PROLONGED PERIOD OF SOUTH WINDS WILL GENERATE LARGE WAVES...ESPECIALLY ON LAKE MICHIGAN...BEFORE SUBSIDING BY LATE TONIGHT. LMZ521-522-160000- /O.CON.KGRB.SC.Y.0041.000000T0000Z-140616T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 349 PM CDT SUN JUN 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTH WINDS WILL EASE TO 15 TO 20 KTS...THEN VEER SOUTHWEST. * WAVES...2 TO 4 FT...EASING TO 1 TO 2 FT. * HIGHER WINDS AND WAVES POSSIBLE IN AND NEAR ANY THUNDERSTORM ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-160500- /O.CON.KGRB.SC.Y.0041.000000T0000Z-140616T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 349 PM CDT SUN JUN 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY... * WINDS...SOUTH WINDS OF 20 TO 25 KTS...VEERING SOUTHWEST 10 TO 20 KTS THIS EVENING. WINDS WILL SLOWLY SUBSIDE TONIGHT BEHIND THE COLD FRONT. * WAVES...WAVES OF 4 TO 7 FT...WILL SUBSIDE TO 2 TO 4 FT LATE. * HIGHER WINDS AND WAVES POSSIBLE IN AND NEAR ANY THUNDERSTORM ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
714 WHUS73 KGRB 160023 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 723 PM CDT SUN JUN 15 2014 ...GUSTY WINDS AND HIGH WAVES WILL CONTINUE THROUGH TONIGHT... .GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING...AHEAD OF A LOW PRESSURE SYSTEM AND APPROACHING COLD FRONT. THE PROLONGED PERIOD OF SOUTH WINDS WILL GENERATE LARGE WAVES...ESPECIALLY ON LAKE MICHIGAN...BEFORE SUBSIDING BY LATE TONIGHT. LMZ521-522-160130- /O.EXP.KGRB.SC.Y.0041.000000T0000Z-140616T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 723 PM CDT SUN JUN 15 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... SOUTH WINDS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA EARLY THIS EVENING...THUS THE SMALL CRAFT ADVISORY WAS ALLOWED TO EXPIRE. $$ LMZ541>543-160830- /O.CON.KGRB.SC.Y.0041.000000T0000Z-140616T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 723 PM CDT SUN JUN 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY... * WINDS...SOUTH WINDS OF 15 TO 25 KTS...VEERING SOUTHWEST 10 TO 15 KTS THIS EVENING. WINDS WILL SLOWLY SUBSIDE TONIGHT BEHIND THE COLD FRONT. * WAVES...WAVES OF 3 TO 5 FT...WILL SUBSIDE TO 1 TO 3 FT LATE. * HIGHER WINDS AND WAVES POSSIBLE IN AND NEAR ANY THUNDERSTORM ACTIVITY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ECKBERG
630 WHUS73 KGRB 160220 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 920 PM CDT SUN JUN 15 2014 ...WAVES AND WINDS CONTINUE TO SUBSIDE THIS EVENING... .GUSTY SOUTH WINDS THIS AFTERNOON HAVE QUICKLY SUBSIDED THIS EVENING. WAVES CONTINUE TO DIMINISH AS WELL...THUS THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. LMZ541>543-160330- /O.CAN.KGRB.SC.Y.0041.000000T0000Z-140616T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 920 PM CDT SUN JUN 15 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WAVES OF 2 TO 4 FT WILL GRADUALLY SUBSIDE TO 1 TO 3 FT AFTER MIDNIGHT. AREAS OF DENSE FOG ARE ALSO POSSIBLE AFTER MIDNIGHT. $$ ECKBERG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 13, 7:07 PM CDT, 8 hours 45 minutes earlier.
Area forecast discussion, Jun 13, 7:07 PM CDT, 8 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 707 PM CDT FRI JUN 13 2014 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND SATURDAY ISSUED AT 241 PM CDT FRI JUN 13 2014 LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW SURFACE HIGH PRESSURE STRETCHING FROM THE WESTERN GULF COAST TO THE NORTHERN MISSISSIPPI VALLEY EARLY THIS AFTERNOON. AREA OF LOW STRATO-CU HAS DEPARTED ALL BUT THE TIP OF THE DOOR LEAVING CLEAR SKIES ACROSS THE REST OF THE STATE. LOOKING OVER THE NORTHERN PLAINS...MID AND HIGH CLOUDS ARE SPILLING OVER THE MID-LEVEL RIDGE AHEAD OF A TROUGH POSITIONED OVER THE NW CONUS. SOME THUNDERSTORMS ARE OCCURRING OVER NW NORTH DAKOTA IN A REGION OF MID-LEVEL MOISTURE RETURN. THE DISTANCE/SPEED TOOL HAS THE AREA OF MID AND HIGH CLOUDS REACHING NORTHERN WISCONSIN BY LATE THIS AFTERNOON. TEMPS ARE THE MAIN FORECAST CONCERN TONIGHT AS THE SURFACE HIGH SHIFTS INTO THE REGION...FOLLOW BY SMALL PRECIP CHANCES TOMORROW. TONIGHT...SURFACE HIGH PRESSURE WILL MOVE ACROSS THE STATE THIS EVENING AND INTO MICHIGAN BY MORNING. MID AND HIGH CLOUDS WILL BE ADVANCING EAST INTO THE WESTERN GREAT LAKES OVER THE COURSE OF THE NIGHT THOUGH SKY CONDITIONS WILL START OUT CLEAR OR MOSTLY CLEAR BEFORE BECOMING PARTLY TO MOSTLY CLOUDY LATE. IF IT WERE NOT FOR THESE CLOUDS...WOULD HAVE IDEAL RADIATIONAL COOLING CONDITIONS IN PLACE. DEWPOINTS FELL INTO THE LOWER 30S ACROSS NORTH-CENTRAL WISCONSIN THIS AFTERNOON...BUT TEMPS SHOULD NOT REACH THIS LOW DUE TO THE CLOUD COVER. WILL SHOW LOWS FALLING INTO THE UPPER 30S NEAR THE U.P. BORDER BUT THINK THE POTENTIAL FOR FROST IS TOO LOW TO INCLUDE IN THE FORECAST DUE TO CLOUD COVER. DESPITE MOISTURE INCREASING ABOVE 10 KFT...MID-LEVEL LAPSE RATES ARE BELOW 6 C/KM AND WILL HAVE A LARGE DRY WEDGE BELOW THIS HEIGHT. WILL LEAVE PRECIP OUT OF THE FORECAST. LOWS RANGING FROM THE UPPER 30S TO UPPER 40S. SATURDAY...WITH HIGH PRESSURE EAST OF THE REGION...THE FLOW WILL BE TURNING WESTERLY AND THEN SOUTHWESTERLY ALOFT. THE LOW LEVEL SOUTHEAST FLOW WILL KEEP A DRY WEDGE BELOW 700MB...BUT PWATS WILL BE INCREASING TO GREATER THAN AN INCH OVER NORTH-CENTRAL WISCONSIN DURING THE AFTERNOON. ADDITIONALLY...WEAK SHORTWAVE IMPULSES WILL BE PUSHING A 700MB THETAE GRADIENT ACROSS WESTERN SECTIONS OF THE FORECAST AREA DURING THE AFTERNOON. ALTHOUGH THE MAIN PWAT AXIS WILL REMAIN OVER MINNESOTA AND IOWA...THE WEAK FORCING AND MOISTURE ADVECTION WILL LEAD TO A CHANCE OF SHOWER/TSTORMS OVER CENTRAL AND N-C WISCONSIN LATE IN THE AFTERNOON. TEMPS WILL BE WARMER IN MANY LOCATIONS THAN TODAY...BUT WONDER IF THE EAST COULD BE A LITTLE COOLER THAN ADVERTISED AS A RESULT OF CLOUD COVER AND EASTERLY FLOW. HIGHS IN THE LOWER TO MIDDLE 70S. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY ISSUED AT 241 PM CDT FRI JUN 13 2014 FIRST FOCUS OF THIS FORECAST PERIOD CENTERS ON THE INTENSITY OF THE THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. AS A RIDGE OF HIGH PRESSURE DRIFTS INTO THE OHIO VALLEY AND FAR EASTERN GREAT LAKES REGION...A DEEPENING UPPER TROUGH OR LOW WORKS INTO THE NORTHERN PLAINS. WAA LIKELY GENERATING PCPN OVER AREAS TO THE WEST SATURDAY AND PERHAPS PARTS OF NORTHWEST WISCONSIN. H850 TEMP PROGS SUGGEST THE 850 FRONT SLIDES NORTH OVER THE AREA SATURDAY EVENING WHILE PRECIP WILL GRADUALLY SPREAD EASTWARD AS THE 45 KNOT SOUTHWEST LLJ ADVECTS INCREASING MOISTURE/PWATS INTO THE AREA SATURDAY NIGHT...REACHING NEAR 1.5 OVER CENTRAL WISCONSIN BY SUNDAY MORNING. THIS TONGUE OF HIGHER PWATS WILL BE ALONG AND AHEAD OF PASSING COOL FRONT ON SUNDAY. THE SHOWERS AND STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINS...BUT TO DUE TO THE PROGRESSIVE NATURE OF THE FRONTS AND A FOCUS OF HEAVY RAINS...WILL HOLD OFF A MENTION OF AN ESF FOR NOW. BEST INSTABILITY LIES TO THE WEST SATURDAY NIGHT AND SOUTH ON SUNDAY...BUT DOES HAVE INCREASING MID LEVEL WINDS AS THE SHORT WAVE AXIS SHIFTS OVER ON SUNDAY. A DRY PERIOD EXPECTED SUNDAY NIGHT INTO MONDAY AS WEAK RIDGING DRIFTS INTO THE AREA SUNDAY NIGHT INTO MONDAY AND THE PRIMARY BOUNDARY WHICH SEPARATES A RELATIVE DRIER AIR MASS TO THE NORTH AND THE DEEPER MOISTURE TO THE SOUTH SHIFTS SOUTHWARD. BUT THE FORECAST CHALLENGE INCREASES STARTING MONDAY ON THE LOCATION AND RETURN OF THIS BOUNDARY. SUBTLE SOUTHWEST FLOW ALOFT REMAINS TUESDAY AND POSSIBLE ANOTHER SHORT WAVE IN THIS FLOW WILL INTERACT WITH THIS BOUNDARY AND LIFT IT BACK NORTH. BUFKIT CAPES FROM THE GFS RUN GENERATING CAPES OF AROUND 3000 FOR TUESDAY. MEANWHILE A DEEPER UPPER LOW SYSTEM DIVES INTO THE GENERAL TROUGH OVER THE WESTERN STATES AND MAY AFFECT THE AREA LATER WEDNESDAY AND INTO THURSDAY PERIOD. OVERALL PATTERN WILL BE ACTIVE...WHILE FORECAST MAX TEMPERATURES WILL BE DEPENDENT ON BOUNDARY LOCATION AND LIKELY PERIODS OF CONVECTION. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 707 PM CDT FRI JUN 13 2014 VFR CLEAR TONIGHT ALONG WITH LIGHT SURFACE WINDS. VFR CONDITIONS SATURDAY WITH INCREASING MIDDLE AND HIGH CLOUDS. SHOWERS AND THUNDERSTORMS EXPECTED LATE SATURDAY NIGHT AND SUNDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MPC LONG TERM......TDH AVIATION.......RDM
Hazardous weather outlook, Jun 13, 2:49 PM CDT, 13 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 249 PM CDT FRI JUN 13 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 249 PM CDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THUNDERSTORMS ARE LIKELY SATURDAY NIGHT AND SUNDAY BEFORE DIMINISHING SUNDAY NIGHT DUE TO THE PASSAGE OF A COLD FRONT. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE...ALTHOUGH HEAVY RAIN APPEARS TO BE THE PRIMARY THREAT. THE APPROACH OF A WARM FRONT AND INCREASED GULF MOISTURE WILL BRING PERIODIC THUNDERSTORM CHANCES TO THE REGION FROM TUESDAY THROUGH THURSDAY. IT IS TOO EARLY TO DETERMINE WHETHER ANY OF THESE STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-142000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 249 PM CDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE DURING LATE THIS WEEKEND AND AGAIN AT TIMES NEXT WEEK. SOME OF THE STORMS SATURDAY NIGHT OR SUNDAY MAY BECOME STRONG TO SEVERE. DENSE FOG COULD POSE A HAZARD TO BOATERS AT TIMES LATE THIS WEEKEND AND NEXT WEEK...ESPECIALLY OVER THE LAKE. MPC/TH
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.